# SDR 99ZZZX680

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7947Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0397
- Engine: Cont TSIO520E
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 08320000180
- Condition: Cracked
- Location: Elevator
- Part time: 9,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE ATTACHMENT DOUBLER CRACKED FOR UPPER RADIUS CORNER FORWARD AND DOWN.  CRACK LENGTH, APPROXIMATELY 1.25 INCHES.
